# SDR AALA2020020439002

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 18,700 hours, 2,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER WORKCARD 2803 DOOR 4LH EXIT LIGHTS INOPERATIVE. MAINTENANCE REPLACED WIRELESS BATTERY UNIT PER AMM 33-51-07.
